# SDR DALA2020110603627

- Difficulty date: September 8, 2017
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N883DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31993
- Aircraft time: 9,109 hours, 3,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT UPPER OUTBOARD WING TRAILING EDGE SKIN PANEL HAS SEVERAL PUNCTURES ON LOWER (INTERNAL) SIDE ABOVE DAMAGED LOWER TRAILING EDGE PANEL AT WS 735.0-WBL 658.17.  REPAIRED TO LT UPPER OUTBOARD WING TRAILING EDGE SKIN PANEL, IAW ERA  556447-14 REV O, B737-900 SRM 57-51-01 REPAIR 1 AND B737-900 ER SRM 51-70-05 REP 2.
